# SDR SIMA20200730006

- Difficulty date: July 30, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 37,389 hours, 32,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 5 EMERGENCY LIGHT STRIP EXTRUSION BROKEN.  C/A COMPLETE: REMOVED AND REPLACED LT NR 5 EMERGENCY LIGHT STRIP EXTRUSION, IAW EMB 145 AMM 33-50-12.
